Friday, September 4, 2009

~Finally some pictures of my hands, feet and my thumb.

I Know some of the pictures are dark. If you want, you can take them and lighten them up yourself to your likening. lol...I thought they were light on this computer! This stuff is just so icky nasty! I'm going to try and explain why I have it and will off and on for the rest of my life. It's my nerves! I don't know how many times I've said and talked about on here about wishing ______would please get off my nerves, I can't take take it and neither could my health. Will, I would get these little red bumps om my left wrist that would icth. Then sometimes I'd get them on my right wrist as well as my left if it was bad. Taking Benydril {SP} stopped working years ago for thoes. I'd just have to live with it. Then I would get those AND hives! Altogether! And this is my nerves that will do this to me! People need to listen to me to PLEASE leave me alone. :o) The last thing that happened ________ didn't listen to me...my health {heart, stroke...etc} But it got so upseting to me that I broke out with all of these! Talk about PAIN! I can"t type like I did before, I'm using the 2 finger typing. It hurts too much to tuoch. Plus I'm losing my nails. That kind just feels weird, but they are just so out of wack, they're useless. So, I've had this for months now and even my derm. doesn't even know how long this bout will stay. She did, however say that yes,I will lose all of my nails! gulp! I'm prepaird. I mean if this is all I have to deal with, thats nothing! So again, now this IS what my nerves do to me. I can't pronounce the first part of the name, it's something like pulpias....but I've come up with a few other names or it 1 lol Barnicle?! {SP} Going now. LISA

7 comments:

Gerry said...

Oh, my goodness, Lisa, this is much worse than I thought it would be. You are covered with stuff. I have never seen anything like it. Oh my poor Lisa. The Lord is really trying you, but you are a trooper. Your bravery is so impressive. Thank you for posting. Now we who think a lot of you know a little more about what you are experiencing. I am saying a prayer for you right now. I know you are in His hands. Love you, Lisa. Gerry

Jimmy's Journal said...

Lisa - That is psoriasis and can be treated with Halobetasol propionate cream which requires a prescription. I know this becasuse I have psoriasis and the prescription took care of it. There are also anti-itch pills which you can take to alleviate the itching.

Jimmy

Lori said...

Lisa, I hope you are doing well and that your psoriasis is clearing up. Please contact me as soon as you can.

Sugar said...

i also have psoriasis, on my arms, hands, & thighs...but not sure that is what yours is. have it checked by a dermatologist before getting anything & putting on it.
i have had patients in the past that had psoriasis too, a couple of them looked somewhat like yours...but better safee than sorry...see a dermatologist.
huggies...

Sugar said...

i also have psoriasis, on my arms, hands, & thighs...but not sure that is what yours is. have it checked by a dermatologist before getting anything & putting on it.
i have had patients in the past that had psoriasis too, a couple of them looked somewhat like yours...but better safee than sorry...see a dermatologist.
huggies...

Lori said...

Lisa, check your Facebook acct. as soon as you can. I think you've been hacked.

Sugar said...

after looking closer at the pics, yours could be psoriasis, but it's a fairly severe case. i've only seen one severe case before...a dear little elderly man had it over his entire body. i felt sooo bad for him. mine is mild-moderate, it gets worse at times then does better. but always there, it never goes away. have yours checked out & follow drs orders.
keeping you in my prayers...

There was an error in this gadget

Yahoo News: Top Stories

Reminders from God

There was an error in this gadget
There was an error in this gadget
There was an error in this gadget